Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have pain on top of head and throat. Feel acidic. Have vomiting after taking antibiotic. Solution?

hi doctor,
im 26 year old and il be burping many times. i feel acidic nd lot of hair fall. i feel pain at top off my head. frm yesterday i was getting seviere throat pain nd had consulted doctor nd he priscribed antibiotic. aftr taking tablet i vomitted( yellow phlem like bittery liquids). im vomiting like this and feel nausea more than 5times from past 6 months.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hi it seems u r suffering from severe reflux. that is one form of get urself checked from a gastroenterologist.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor